# SDR CA120228005

- Difficulty date: February 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A380842
- System (JASC): 4920 · APU Core Engine
- Part: Diffuser
- Condition: Fractured
- Location: Apu Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APU OPERATION, THE COCKPIT RECEIVED AN "APU BLEED AIR LEAK" MESSAGE. FOLLOWING SHUTDOWN, INSPECTION FOUND A FRACTURED LOAD COMPRESSOR DIFFUSER PIPE. WHICH HAD DAMAGED THE AIR DUCT AND HAD TRAVELLED DOWNSTREAM TO DAMAGE THE OZONE CONVERTER.
